# SDR VNAA202005209997

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3188251
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7 CRACKED PN:601R318825-1.  REMOVED INTERCOSTAL DD7 IAW CRJ700 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED UP NEW PAX DOOR INTERCOSTAL P/N: 601R318825-1 IAW CRJ700 SRM 51-40-11-001-001-A01, REV.37 AUG 15/2019. INSTALLED INTERCOSTAL DD7 IAW CRJ700 SRM 51-42-06-001-001-A01.
